# SDR CA990715033

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS1410210
- Condition: Cracked
- Location: Rudder
- Part time: 7,737 hours
- Component: 600210391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPHERICAL BEARING LOCATED IN THE CENTER LOWER RUDDER HINGE FITTING WAS FOUND CRACKED DURING A ROUTINE CHECK.
